Alert archive / Arizona / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 32, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 7, 2015, 2:28 PM MST for Pinal County, Arizona. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2015, 2:28 PM MST (21:28 UTC)
- Expired
- Aug 7, 2015, 2:45 PM MST
- In force
- 17 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Pinal County, AZ
The radar
The Phoenix radar (KIWA), 45 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 9.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 195 J/kg
- Mixed-layer CIN
- -180 J/kg
- Mixed-layer LCL
- 2488 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
831
WUUS55 KPSR 072128
SVRPSR
AZC021-072145-
/O.NEW.KPSR.SV.W.0032.150807T2128Z-150807T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
228 PM MST FRI AUG 7 2015
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL PINAL COUNTY IN SOUTHEASTERN ARIZONA...
* UNTIL 245 PM MST
* AT 227 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED 9 MILES EAST OF FLORENCE...AND MOVING NORTHEAST AT 10
MPH.
* LOCATIONS IMPACTED INCLUDE...
FLORENCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3302 11127 3301 11131 3303 11135 3315 11132
3321 11119 3316 11108
TIME...MOT...LOC 2127Z 221DEG 8KT 3305 11122
$$
PI1 follow-up statement
042
WWUS55 KPSR 072144
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
244 PM MST FRI AUG 7 2015
AZC021-072154-
/O.EXP.KPSR.SV.W.0032.000000T0000Z-150807T2145Z/
PINAL AZ-
244 PM MST FRI AUG 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PINAL COUNTY WILL
EXPIRE AT 245 PM MST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3302 11127 3301 11131 3303 11135 3315 11132
3321 11119 3316 11108
TIME...MOT...LOC 2141Z 221DEG 8KT 3305 11122
$$
PIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 10:35 AM MST, 3 hours 53 minutes earlier.
Area forecast discussion, Aug 7, 10:35 AM MST, 3 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 1035 AM MST FRI AUG 7 2015 .UPDATE...TO AVIATION DISCUSSION... && .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EAST OF PHOENIX TODAY...BUT STORM CHANCES WILL WANE ACROSS THE ENTIRE AREA THIS WEEKEND AS DRIER AIR MOVES INTO THE AREA. A RETURN TO A MORE TYPICAL MONSOON FLOW IS EXPECTED BY THE MIDDLE OF NEXT WEEK...ALTHOUGH STORM CHANCES WILL REMAIN SLIGHTLY BELOW NORMAL FOR MID AUGUST. && .DISCUSSION... PRE-SUNRISE ISOLATED THUNDERSHOWERS POPPED UP ACROSS THE EAST VALLEY ALONG A SOUTHWEST TO NORTHEAST BOUNDARY. WHILE MOSTLY LIGHT IN RAIN ACCUMULATION...A FEW HUNDREDTHS TO A TENTH OF AN INCH HAVE BEEN RECORDED FROM SUN LAKES THROUGH CHANDLER...MESA AND UP TOWARDS FOUNTAIN HILLS. SUFFICIENT MOISTURE IS DEFINITELY IN PLACE PER THE 12Z PSR SOUNDING WITH 1.72 IN OF PWAT AND NEARLY IDENTICAL IN THE TWC SOUNDING. LOOKING AT UPPER LEVEL HIGH DENSITY WINDS /300-500MB/ FAVORABLE UPSLOPE DIFFLUENCE ACROSS THE EASTERN PORTION OF OUR CWA TODAY WILL KEEP THE FOCUS OF ACTIVITY TO THESE LOCATIONS. NOT MUCH THINKING HAS CHANGED FROM THE PREVIOUS DISCUSSION. && .PREVIOUS DISCUSSION.../ISSUED AT 247 AM MST 7 AUG/.... EARLY MORNING WATER VAPOR IMAGERY DEPICTS A RATHER IMPRESSIVE SYNOPTIC SETUP ACROSS THE REGION...WITH A LARGE UPPER LOW MOVING INTO CENTRAL CALIFORNIA AND A WEAK ELONGATED SHORTWAVE TROUGH SWEEPING THROUGH THE LOWER COLORADO RIVER VALLEY. SPC MESOANALYSIS PAGE SUGGESTS A BROAD AREA OF DEEP /0-6KM/ SHEAR AROUND 40-45KTS COINCIDENT WITH AN APPROACHING 90KT 300MB JET STREAK. THIS...ALONG WITH TERRAIN INFLUENCES...CERTAINLY EXPLAINS SHOWERS AND STORMS HAVE BEEN PERSISTING FOR SUCH A LONG TIME ACROSS SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA. THERE HAS BEEN A BIT OF A NORTHWARD SHIFT IN THE HEAVIEST PRECIP SINCE 06Z AND STORMS ARE FINALLY BEGINNING TO DETACH FROM THE MOUNTAINS OF JOSHUA TREE NATIONAL PARK. MEANWHILE SOUTH OF THE BORDER...A COMPLEX TRIED TO GET GOING AROUND 03Z BUT IS ALREADY DECAYING. CONVECTION REMAINS ABSENT ACROSS THE PHOENIX METRO WITH ONLY SOME DEBRIS CLOUDS IN PLACE. AS THE OFFSHORE UPPER LOW CONTINUES ITS TREK INLAND TODAY...SOUTHWESTERLY FLOW ALOFT WILL BEGIN TO SCOUR OUT OUR EXISTING BL MOISTURE. WHILE BL MIXING RATIOS RESIDE AROUND 8-9 G/KG THIS MORNING...THEY SHOULD BE ABOUT HALF OF THAT BY 00Z WITH THE HIGHEST AMOUNTS CONFINED TO EASTERN ARIZONA. WHILE SHOWERS AND THUNDERSTORMS WILL ALMOST CERTAINLY DEVELOP ACROSS THE AREA...SOUTHWESTERLY STEERING FLOW WILL LIKELY KEEP THE MAJORITY OF THE ACTIVITY FROM PHOENIX EASTWARD. INHERITED POP FORECAST DEPICTED 10-20 PERCENT CHANCES ACROSS THE METRO WITH HIGHER VALUES TO THE EAST AND THIS STILL SEEMS REASONABLE. CONTEMPLATED REDUCING POPS AROUND PHOENIX HOWEVER THE UPSTREAM MCS AND RESULTING MCV THAT WILL MOVE THROUGH THE AREA LATER TODAY /ALONG WITH SEVERAL HI-RES MODELS INDICATING POP-UP STORMS/ LED ME TO LEAVE THE 10-20 POPS IN PLACE. ONLY CHANGE WAS TO INTRODUCE A MENTION OF PATCHY BLOWING DUST ACROSS NW PINAL COUNTY GIVEN LOW ANTECEDENT SOIL MOISTURE IN THAT AREA AND NEARBY PROXIMITY OF STORMS. NOT SURPRISINGLY...PERSISTENT SOUTHWESTERLY FLOW ACROSS THE AREA THROUGH THE WEEKEND INTO EARLY NEXT WEEK WILL LEAD TO WELL BELOW NORMAL PRECIP CHANCES ACROSS THE AREA. HARD TO JUSTIFY POPS ANYWHERE NEAR CLIMO THIS WEEKEND. A FEW ISOLATED SHOWERS ARE POSSIBLE EAST OF GLOBE...BUT THAT'D BE ABOUT IT. DETERMINISTIC AND PROBABILISTIC GUIDANCE SUGGESTS A RETURN TO A MORE TYPICAL/FAVORABLE MONSOON FLOW /EAST AND SOUTHEAST WINDS IN THE 700-300MB LAYER/ FROM TUESDAY ONWARD. THAT BEING SAID...MOISTURE APPEARS TO BE LACKING WITH PWATS ONLY RISING TO NORMAL VALUES /AROUND 1.25 INCHES/. WITHOUT ANY OBVIOUS TRIGGERS IN THE FLOW AND BL MOISTURE WITHIN A FEW PERCENT OF NORMAL...IT DOESN'T APPEAR ANYTHING MUCH HIGHER THAN CLIMO POPS ARE WARRANTED AT THIS POINT. INHERITED FORECAST ALREADY HAD THIS IDEA AND WAS ONLY ADJUSTED SLIGHTLY. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... LIGHT TO MODERATE RAIN SHOWERS PERSIST IN A ROUGH LINE SLOWLY LIFTING NORTHWARD ACROSS PORTIONS OF THE EAST AND CENTRAL VALLEY. LIGHTNING ACTIVITY HAS DIMINISHED WITH THESE IN THE LAST HALF HOUR...WITH THE FOCUS ON THE STRONGER...MORE ORGANIZED STORMS FORMING ACROSS FAR EASTERN PINAL AND SOUTHERN GILA COUNTIES. SHOWERS LIKELY TO CONTINUE TO DRIFT NORTHWARD AND MOSTLY ACROSS THE CENTRAL/EASTERN PORTIONS OF THE PHX METRO WITH STORMS ACROSS EASTERN AZ BY MIDDAY. RESULTING SFC WINDS WILL MAINTAIN SOUTH TO SOUTHEASTERLY HEADINGS...PSBL VRB IF CLOUDS CAN THIN AND GRADUALLY CLEAR LATER INTO THE AFTN. PLENTY OF MONSOONAL MOISTURE STILL LINGERS ACROSS THE SOUTH-CENTRAL AZ DESERTS...BUT CONDITIONS ACROSS WESTERN AZ AND THE WEST VALLEY LOOK FAIRLY STABLE ATTM AND NOT SUPPORTIVE OF STRONG STORMS EVEN WITH SOME DAYTIME HEATING TO HELP THINGS ALONG. STORMS LATER TODAY COULD IMPACT THE EASTERN SATELLITE AIRFIELDS...KSDL...KIWA...KFFZ...WITH VCTS THIS LATE AFTN/EVE AND POSSIBLE BREEZY OUTFLOW IMPACTS INTO KPHX. SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... DRIER AIR MOVING INTO THE REGION TODAY TO CLEAR THE SKIES THIS MORNING AT BOTH KIPL AND KBLH...WITH THUNDERSTORM ACTIVITY MOVING WELL OF THE THE EAST. GUSTY S-LY WINDS AT KBLH AND SW-LY WINDS AT KIPL TO DEVELOP THIS AFTERNOON/EVENING. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SUNDAY THROUGH THURSDAY... LIMITED MOISTURE WILL BE PRESENT ACROSS MOSTLY EASTERN PORTIONS OF ARIZONA THROUGH THE WEEKEND ALLOWING FOR AFTERNOON/EVENING SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS MAINLY OVER HIGHER TERRAIN LOCATIONS NORTH AND EAST OF PHOENIX. INCREASING MOISTURE INTO EARLY NEXT WEEK WILL PUSH CHANCES OF SHOWERS AND THUNDERSTORMS INTO THE SOUTHERN AND WESTERN ARIZONA DESERTS. MINIMUM RELATIVE HUMIDITIES OF 10 TO 20 PERCENT RANGE WILL BE COMMON ACROSS THE DESERTS THIS WEEKEND WITH SOME IMPROVEMENT GOING INTO EARLY NEXT WEEK. DRIEST LOCATION WILL BE SOUTHEAST CALIFORNIA THIS WEEKEND WITH MINIMUM RH VALUES INTO THE SINGLE DIGITS. HIGH TEMPERATURES WILL BE AROUND OR SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD. WINDS WILL BE LIGHT THROUGH MUCH OF THE PERIOD FOLLOWING TYPICAL DIURNAL DIRECTIONS EXCEPT FOR AFTERNOON UPSLOPE BREEZES GUSTING AT TIMES UP TO 20 MPH. && .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...DEWEY PREVIOUS DISCUSSION...LEINS AVIATION...NOLTE/PERCHA FIRE WEATHER...KUHLMAN/CB
In the hours before
Special weather statement, Aug 7, 11:44 AM MST, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1144 AM MST FRI AUG 7 2015 AZZ024-071930- SOUTHERN GILA/TONTO NF FOOTHILLS AZ- 1144 AM MST FRI AUG 7 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL GILA COUNTY UNTIL 1230 PM MST AT 1143 AM MST...DOPPLER RADAR WAS TRACKING A SLOW MOVING STRONG THUNDERSTORM NEAR GLOBE AND ALONG HIGHWAY 70. WIND GUSTS UP TO 50 MPH...HEAVY RAINFALL AND DANGEROUS LIGHTNING WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GLOBE AND CUTTER. LAT...LON 3333 11066 3334 11079 3358 11084 3355 11052 TIME...MOT...LOC 1843Z 180DEG 4KT 3339 11073 NOLTE
Special weather statement, Aug 7, 11:51 AM MST, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1151 AM MST FRI AUG 7 2015
AZZ024-071945-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
1151 AM MST FRI AUG 7 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL GILA COUNTY
UNTIL 1245 PM MST
AT 1151 AM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER SAN CARLOS...OR 17 MILES EAST OF GLOBE. THIS STORM WAS NEARLY
STATIONARY.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SAN CARLOS.
LAT...LON 3340 11040 3339 11042 3338 11045 3329 11046
3330 11053 3349 11056 3350 11037
TIME...MOT...LOC 1851Z 179DEG 4KT 3334 11049
NOLTESpecial weather statement, Aug 7, 12:29 PM MST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1229 PM MST FRI AUG 7 2015
AZZ024-072030-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
1229 PM MST FRI AUG 7 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL GILA COUNTY
UNTIL 130 PM MST
AT 1229 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTH OF CLAYPOOL...OR 14 MILES NORTH OF GLOBE...MOVING
NORTHEAST AT 10 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL GILA
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3346 11074 3352 11078 3352 11086 3364 11092
3368 11084 3366 11078 3380 11067 3354 11050
TIME...MOT...LOC 1929Z 243DEG 7KT 3360 11080
NOLTESpecial weather statement, Aug 7, 12:53 PM MST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1253 PM MST FRI AUG 7 2015
AZZ024-072115-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
1253 PM MST FRI AUG 7 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN GILA COUNTY
UNTIL 215 PM MST
AT 1253 PM MST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM KEARNY AND THE SOUTHERN TIP OF GILA
COUNTY TO 8 MILES EAST OF SAN CARLOS RESERVOIR TO NEAR
WINKELMAN...AND MOVING NORTH AT 15 TO 20 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GLOBE...HAYDEN...CHRISTMAS...SAN CARLOS...SAWMILL...CUTTER...HILLTOP
AND CENTRAL HEIGHTS-MIDLAND CITY.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3347 11017 3344 11020 3344 11032 3340 11035
3339 11044 3329 11046 3320 11040 3319 11050
3314 11059 3315 11063 3299 11079 3323 11094
3329 11094 3383 11033 3358 11000 3347 11000
TIME...MOT...LOC 1953Z 177DEG 16KT 3323 11031 3293 11077
NOLTELocal storm report, Aug 7, 1:47 PM MST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
147 PM MST FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 1 ENE SAN CARLOS 33.35N 110.45W
08/07/2015 GILA AZ LAW ENFORCEMENT
LIVE WIRE BLOWN DOWN IN RESIDENTIAL AREA. WATER
COVERING ROADWAY. FLOODING IN RESIDENTIAL AREA
&&
EVENT NUMBER PSR1500096
PSRSpecial weather statement, Aug 7, 2:22 PM MST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
222 PM MST FRI AUG 7 2015
AZZ024-028-072215-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
222 PM MST FRI AUG 7 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN PINAL...EAST CENTRAL MARICOPA AND GILA COUNTIES
UNTIL 315 PM MST
AT 221 PM MST...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS ACROSS MUCH OF SOUTHERN GILA COUNTY. INDIVIDUAL
THUNDERSTORMS WERE MOVING NORTHEAST AT 20 MPH THOUGH THE AREA OF
STORMS WAS SLOWLY EXPANDING TO THE WEST.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...GLOBE...SUPERIOR...HAYDEN...CHRISTMAS...ROOSEVELT...SAN
CARLOS...MIAMI...SAWMILL...CUTTER...FOUR PEAKS...CLAYPOOL...QUEEN
VALLEY...TONTO NATIONAL MONUMENT...HILLTOP...APACHE LAKE...PUNKIN
CENTER...CENTRAL HEIGHTS-MIDLAND CITY...TONTO BASIN AND TOP OF THE
WORLD.
LAT...LON 3344 11021 3338 11045 3329 11046 3320 11040
3315 11063 3299 11079 3324 11095 3295 11137
3326 11132 3396 11139 3380 11115 3376 11099
3364 11092 3368 11084 3366 11078 3379 11068
3385 11056 3383 11033 3379 11027 3366 11012
TIME...MOT...LOC 2121Z 232DEG 17KT 3361 11118
PIThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 5:04 PM MST | Special Weather Statement | PSR | Yuma | 26 min |
| Aug 6, 7:14 PM MST | Special Weather Statement | PSR | 16 min | |
| Aug 6, 9:41 PM MST | Special Weather Statement | PSR | 34 min | |
| Aug 7, 6:06 AM MST | Special Weather Statement | PSR | 39 min | |
| Aug 7, 6:52 AM MST | Special Weather Statement | PSR | Pinal | 38 min |
| Aug 7, 7:29 AM MST | Special Weather Statement | PSR | 46 min | |
| Aug 7, 11:41 AM MST | Special Weather Statement | PSR | Gila | 49 min |
| Aug 7, 11:44 AM MST | Special Weather Statement | PSR | Gila | 46 min |
| Aug 7, 11:51 AM MST | Special Weather Statement | PSR | Gila | 54 min |
| Aug 7, 11:56 AM MST | Severe Thunderstorm Warning | PSR | Gila | 49 min |
| Aug 7, 12:21 PM MST | Areal Flood Advisory | PSR | Gila | 3 hr |
| Aug 7, 12:29 PM MST | Special Weather Statement | PSR | Gila | 61 min |
| Aug 7, 12:53 PM MST | Special Weather Statement | PSR | Gila | 82 min |
| Aug 7, 1:25 PM MST | Flash Flood Warning | PSR | Gila | 3 hr |
| Aug 7, 1:54 PM MST | Blowing Dust Advisory | PSR | 2 hr | |
| Aug 7, 2:16 PM MST | Flash Flood Warning | PSR | Gila | 3 hr |
| Aug 7, 2:22 PM MST | Special Weather Statement | PSR | Gila | 53 min |
| Aug 7, 3:19 PM MST | Special Weather Statement | PSR | Pinal | 41 min |
| Aug 7, 4:20 PM MST | Special Weather Statement | PSR | 25 min | |
| Aug 7, 4:47 PM MST | Special Weather Statement | PSR | Maricopa | 43 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.